RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karasev, Mihail Vladimirovich
(1949–2019)

Statistics Math-Net.Ru
Total publications: 60
Scientific articles: 58
Presentations: 6

Number of views:
This page:1667
Abstract pages:16085
Full texts:5673
References:1683
Keywords: frequency resonance, algebra of symmetries, nonlinear commutation relations, quantum K\"ahlerian forms, coherent states.

http://www.mathnet.ru/eng/person11242
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209895

Publications in Math-Net.Ru
2018
1. M. V. Karasev, E. M. Novikova, “Algebra of Symmetries of Three-Frequency Resonance: Reduction of a Reducible Case to an Irreducible Case”, Math. Notes, 104:6 (2018), 833–847  mathnet  isi  elib  scopus
2017
2. M. V. Karasev, E. M. Novikova, E. V. Vybornyi, “Instantons via Breaking Geometric Symmetry in Hyperbolic Traps”, Math. Notes, 102:6 (2017), 776–786  mathnet  isi  scopus
2016
3. M. V. Karasev, E. M. Novikova, E. V. Vybornyi, “Non-Lie Top Tunneling and Quantum Bilocalization in Planar Penning Trap”, Math. Notes, 100:6 (2016), 807–819  mathnet  mathscinet  isi  elib  scopus
2014
4. M. V. Karasev, E. M. Novikova, “Eigenstates of the quantum Penning–Ioffe nanotrap at resonance”, TMF, 179:3 (2014),  406–425  mathnet  elib; Theoret. and Math. Phys., 179:3 (2014), 729–746  isi  scopus
2010
5. M. V. Karasev, E. M. Novikova, “Algebra and quantum geometry of multifrequency resonance”, Izv. RAN. Ser. Mat., 74:6 (2010),  55–106  mathnet  mathscinet  zmath  elib; Izv. Math., 74:6 (2010), 1155–1204  isi  elib  scopus
2005
6. O. N. Grigor'ev, M. V. Karasev, “Dynamical equations for the quantum product on a symplectic space in affine coordinates”, Mat. Zametki, 77:1 (2005),  42–52  mathnet  mathscinet  zmath  elib; Math. Notes, 77:1 (2005), 39–47  isi  elib  scopus
7. M. V. Karasev, E. M. Novikova, “Algebra with polynomial commutation relations for the Zeeman–Stark effect in the hydrogen atom”, TMF, 142:3 (2005),  530–555  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 142:3 (2005), 447–469  isi
8. M. V. Karasev, E. M. Novikova, “Algebra with polynomial commutation relations for the Zeeman effect in the Coulomb–Dirac field”, TMF, 142:1 (2005),  127–147  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 142:1 (2005), 109–127  isi  elib
2004
9. M. V. Karasev, E. M. Novikova, “Algebra with Quadratic Commutation Relations for an Axially Perturbed Coulomb–Dirac Field”, TMF, 141:3 (2004),  424–454  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 141:3 (2004), 1698–1724  isi
2003
10. M. V. Karasev, A. V. Pereskokov, “Asymptotic solutions for Hartree equations and logarithmic obstructions for higher corrections of semiclassical approximation”, Trudy Inst. Mat. i Mekh. UrO RAN, 9:1 (2003),  102–106  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S123–S128
2002
11. M. V. Karasev, E. M. Novikova, “Nonlinear Commutation Relations: Representations by Point-Supported Operators”, Mat. Zametki, 72:1 (2002),  54–73  mathnet  mathscinet  zmath; Math. Notes, 72:1 (2002), 48–65  isi  scopus
2001
12. M. V. Karasev, A. V. Pereskokov, “Asymptotic solutions of Hartree equations concentrated near low-dimensional submanifolds. II. Localization in planar discs”, Izv. RAN. Ser. Mat., 65:6 (2001),  57–98  mathnet  mathscinet  zmath; Izv. Math., 65:6 (2001), 1127–1168  scopus
13. M. V. Karasev, A. V. Pereskokov, “Asymptotic solutions of Hartree equations concentrated near low-dimensional submanifolds. I. The model with logarithmic singularity”, Izv. RAN. Ser. Mat., 65:5 (2001),  33–72  mathnet  mathscinet  zmath; Izv. Math., 65:5 (2001), 883–921  scopus
14. M. V. Karasev, E. M. Novikova, “Coherent Transforms and Irreducible Representations Corresponding to Complex Structures on a Cylinder and on a Torus”, Mat. Zametki, 70:6 (2001),  854–874  mathnet  mathscinet  zmath  elib; Math. Notes, 70:6 (2001), 779–797  isi
1996
15. M. V. Karasev, “Representation of the evolution operator via membrane amplitudes”, Mat. Zametki, 60:6 (1996),  930–934  mathnet  mathscinet  zmath; Math. Notes, 60:6 (1996), 703–707  isi
16. M. V. Karasev, E. M. Novikova, “Representation of exact and semiclassical eigenfunctions via coherent states. Hydrogen atom in a magnetic field”, TMF, 108:3 (1996),  339–387  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 108:3 (1996), 1119–1159  isi
1995
17. M. V. Karasev, A. V. Pereskokov, “Turning points, phase shifts, and quantization rules in ordinary differential equations with a local rapidly decreasing nonlinearity”, Tr. Mosk. Mat. Obs., 56 (1995),  107–176  mathnet  mathscinet
1994
18. M. V. Karasev, M. B. Kozlov, “Floquet solutions for Hamiltonians over su(2) from the point of view of symplectic geometry and coherent states”, Algebra i Analiz, 6:5 (1994),  231–251  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:5 (1995), 1091–1107
19. M. V. Karasev, M. B. Kozlov, “Representations of Compact Semisimple Lie Algebras over Lagrangian Submanifolds”, Funktsional. Anal. i Prilozhen., 28:4 (1994),  16–27  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:4 (1994), 238–246  isi
20. M. V. Karasev, E. M. Novikova, “Quadratic Poisson brackets in the Zeeman effect. Irreducible representations and coherent states”, Uspekhi Mat. Nauk, 49:5(299) (1994),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:5 (1994), 179–180  isi
1993
21. M. V. Karasev, A. V. Pereskokov, “On connection formulas for the second Painleve transcendent. Proof of the Miles conjecture, and a quantization rule”, Izv. RAN. Ser. Mat., 57:3 (1993),  92–151  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:3 (1994), 501–560  isi
22. M. V. Karasev, A. V. Pereskokov, “Logarithmic corrections in a quantization rule. The polaron spectrum”, TMF, 97:1 (1993),  78–93  mathnet  mathscinet; Theoret. and Math. Phys., 97:1 (1993), 1160–1170  isi
1992
23. Yu. M. Vorob'ev, M. V. Karasev, “Quasimodes generated by the characters of a dynamical group and deformation of the Kirillov form”, Funktsional. Anal. i Prilozhen., 26:1 (1992),  71–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:1 (1992), 57–59  isi
24. M. V. Karasev, A. V. Pereskokov, “One-dimensional equations of a self-consistent field with cubic nonlinearity in quasiclassical approximation”, Mat. Zametki, 52:2 (1992),  66–82  mathnet  mathscinet  zmath; Math. Notes, 52:2 (1992), 801–814  isi
25. M. V. Karasev, E. M. Novikova, “Asymptotics of the solution of the Cauchy problem for the one-dimensional Schrödinger equation”, Mat. Zametki, 51:1 (1992),  156–159  mathnet  mathscinet  zmath; Math. Notes, 51:1 (1992), 100–102  isi
1990
26. M. V. Karasev, “New global asymptotics and anomalies for the problem of quantization of the adiabatic invariant”, Funktsional. Anal. i Prilozhen., 24:2 (1990),  24–36  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:2 (1990), 104–114  isi
27. M. V. Karasev, V. P. Maslov, “Non-Lie permutation relations”, Uspekhi Mat. Nauk, 45:5(275) (1990),  41–79  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:5 (1990), 51–98  isi
1989
28. M. V. Karasev, “Plane poisson manifolds and finite-dimensional pseudogroups”, Mat. Zametki, 45:3 (1989),  53–65  mathnet  mathscinet  zmath; Math. Notes, 45:3 (1989), 218–227  isi
29. M. V. Karasev, A. V. Pereskokov, “Quantization rule for self-consistent field equations with local rapidly decreasing nonlinearity”, TMF, 79:2 (1989),  198–208  mathnet  mathscinet; Theoret. and Math. Phys., 79:2 (1989), 479–486  isi
30. M. V. Karasev, “Connections on Lagrangian submanifolds and some problems of the quasiclassical approximation. I”, Zap. Nauchn. Sem. LOMI, 172 (1989),  41–54  mathnet  mathscinet  zmath; J. Soviet Math., 59:5 (1992), 1053–1062
1988
31. Yu. M. Vorob'ev, M. V. Karasev, “Poisson manifolds and the schouten bracket”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  1–11  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 1–9  isi
1987
32. M. V. Karasev, “Lagrangian rings. Multiscale asymptotics of a spectrum near resonance”, Funktsional. Anal. i Prilozhen., 21:1 (1987),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:1 (1987), 68–70  isi
1986
33. M. V. Karasev, “Hidden symmetry of a system of equations of nonlinear optics. Hysteresis”, Dokl. Akad. Nauk SSSR, 286:4 (1986),  852–856  mathnet  mathscinet
34. M. V. Karasev, “Poisson symmetry algebras and the asymptotics of spectral series”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  21–32  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 17–26  isi
35. M. V. Karasev, “Analogues of the objects of Lie group theory for nonlinear Poisson brackets”, Izv. Akad. Nauk SSSR Ser. Mat., 50:3 (1986),  508–538  mathnet  mathscinet  zmath; Math. USSR-Izv., 28:3 (1987), 497–527
1985
36. M. V. Karasev, V. P. Maslov, “Mathematical theory of holographic memory”, Dokl. Akad. Nauk SSSR, 282:5 (1985),  1055–1058  mathnet  mathscinet  zmath
37. M. V. Karasev, V. P. Maslov, A. V. Pereskokov, “Resonance frequencies of valves in optic media with spatial dispersion”, Dokl. Akad. Nauk SSSR, 281:5 (1985),  1085–1088  mathnet  mathscinet
1984
38. M. V. Karasev, “Asymptotics of the eigenvalues of operators with a poisson algebra of symmetries in the highest symbol”, Funktsional. Anal. i Prilozhen., 18:2 (1984),  65–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:2 (1984), 140–142  isi
39. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Uspekhi Mat. Nauk, 39:6(240) (1984),  115–173  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:6 (1984), 133–205  isi
40. M. V. Karasev, “Asymptotic behavior of the spectrum of mixed states for self-consistent field equations”, TMF, 61:1 (1984),  118–127  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 61:1 (1984), 1034–1040  isi
1983
41. M. V. Karasev, V. P. Maslov, “Pseudodifferential operators and a canonical operator in general symplectic manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 47:5 (1983),  999–1029  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:2 (1984), 277–305
1982
42. M. V. Karasev, V. P. Maslov, “Quantization of symplectic manifolds with conical points”, TMF, 53:3 (1982),  374–387  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 53:3 (1982), 1186–1195  isi
43. M. V. Karasev, Yu. V. Osipov, “Eigenfunctions of the Hartree–Fock equation that are not spherically symmetric”, TMF, 52:2 (1982),  263–269  mathnet  mathscinet; Theoret. and Math. Phys., 52:2 (1982), 789–793  isi
1981
44. M. V. Karasev, V. P. Maslov, “Global asymptotic operators of the regular representation”, Dokl. Akad. Nauk SSSR, 257:1 (1981),  33–38  mathnet  mathscinet  zmath
1979
45. M. V. Karasev, “Operators of the regular representation for a class of non-Lie commutation relations”, Funktsional. Anal. i Prilozhen., 13:3 (1979),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:3 (1979), 229–230
46. M. V. Karasev, V. P. Maslov, “Algebras with general commutation relations and their applications. II. Operator unitary-nonlinear equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 13 (1979),  145–267  mathnet  mathscinet  zmath; J. Soviet Math., 15:3 (1981), 273–368
47. M. V. Karasev, “Weyl and ordered calculus of noncommuting operators”, Mat. Zametki, 26:6 (1979),  885–907  mathnet  mathscinet  zmath; Math. Notes, 26:6 (1979), 945–958  isi
48. M. V. Karasev, V. P. Maslov, “Quasiclassical soliton solutions of the Hartree equation. Newtonian interaction with screening”, TMF, 40:2 (1979),  235–244  mathnet  mathscinet; Theoret. and Math. Phys., 40:2 (1979), 715–721  isi
49. M. V. Karasev, V. P. Maslov, “Quasi-classical soliton-type solutions of Hartry equations”, Zap. Nauchn. Sem. LOMI, 84 (1979),  108–113  mathnet  mathscinet  zmath; J. Soviet Math., 21:3 (1983), 328–332
1978
50. M. V. Karasev, “The asymptotic spectrum and oscillation front for operators with nonlinear commutation relations”, Dokl. Akad. Nauk SSSR, 243:1 (1978),  15–18  mathnet  mathscinet  zmath
51. M. V. Karasev, V. E. Nazaikinskii, “On the quantization of rapidly oscillating symbols”, Mat. Sb. (N.S.), 106(148):2(6) (1978),  183–213  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:6 (1978), 737–764
1977
52. M. V. Karasev, “Path integral and quasiclassical asymptotic behavior on a Lie group”, TMF, 31:1 (1977),  41–47  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 31:1 (1977), 305–309
1976
53. M. V. Karasev, “On the theory of the path integral”, Uspekhi Mat. Nauk, 31:2(188) (1976),  213–214  mathnet  mathscinet  zmath
54. M. V. Karasev, M. V. Mosolova, “Infinite products and $T$ products of exponentials”, TMF, 28:2 (1976),  189–200  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 28:2 (1976), 721–729
1975
55. M. V. Karasev, “Formulas for functions of ordered operators”, Mat. Zametki, 18:2 (1975),  267–277  mathnet  mathscinet  zmath; Math. Notes, 18:2 (1975), 746–752
1974
56. M. V. Karasev, “Expansion of functions of noncommuting operators”, Dokl. Akad. Nauk SSSR, 214:6 (1974),  1254–1257  mathnet  mathscinet  zmath
57. M. V. Karasev, “Calculus of ordered operators on a factor algebra”, Mat. Zametki, 15:5 (1974),  775–786  mathnet  mathscinet  zmath; Math. Notes, 15:5 (1974), 465–471
1971
58. T. M. Gataullin, M. V. Karasev, “On the perturbation of the quasilevels of a Schrödinger operator with complex potential”, TMF, 9:2 (1971),  252–263  mathnet  zmath; Theoret. and Math. Phys., 9:2 (1971), 1117–1126

2012
59. M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin, “Boris Vasil'evich Fedosov (obituary)”, Uspekhi Mat. Nauk, 67:1(403) (2012),  169–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 167–174  isi
2008
60. Yu. S. Osipov, V. A. Sadovnichii, D. V. Bykov, F. L. Chernous'ko, A. A. Logunov, S. Yu. Dobrokhotov, M. V. Karasev, “Fiftieth anniversary of research and teaching by Viktor Pavlovich Maslov”, TMF, 155:2 (2008),  197–201  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 155:2 (2008), 674–677  isi

Presentations in Math-Net.Ru
1. Quantization triggered by breaking commutativity of symmetries. Discrete spectrum and tunnelling transfer controlled by distortion
Mikhail Karasev
New Trends in Mathematical and Theoretical Physics
October 3, 2016 15:30   
2. A spinning top over algebra with quadratic relations and a model for realization of qubits in the planar Penning nanotrap
M. V. Karasev
Differential geometry and applications
November 17, 2014 16:45
3. Algebras with nonlinear commutation relations in basic physical models and construction of their irreducible representations using complex quantum geometry (continuation)
M. V. Karasev
Complex analysis and mathematical physics
November 12, 2012 16:00
4. Algebras with nonlinear commutation relations in basic physical models and construction of their irreducible representations using complex quantum geometry
M. V. Karasev
Complex analysis and mathematical physics
October 22, 2012 16:00
5. Quantum geometry and non-Lie algebras in basic mechanical systems
Mikhail Karasev
School-Seminar "Interaction of Mathematics and Physics: New Perspectives" for graduate students and young researchers
August 28, 2012 15:00   
6. Квантовая геометрия нанопространства
M. V. Karasev
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
May 15, 2008 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019